MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH - AT SENSIS; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH - AT SENSIS; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10764561
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens has initiated a detailed investigation of the reported event.A root cause has not yet been identified.Siemens will submit a supplemental report with the results of the investigation when it has been completed.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred when using the sensis system.During an interventional procedure, the system had no connection to the integrated signal input box (activation failure).The procedure was continued and finished using an alternate system.Siemens has not been made aware of any adverse health effects to the involved patient.The reported event occurred in (b)(6).
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be a hardware error.The detailed investigation showed that the problem was due to a hardware error.The system was unable to establish a connection to the integrated signal input box (isib), which meant that patient registration was also not possible.A restart brought no improvement and thus no examination could be started.Only an on-site service intervention provided a remedy.A circuit board of the real time controller (rtc) was exchanged.The replaced and returned rtc pc ((b)(4)) board was examined at the factory and showed an error during autostart of the application.After replacement of the part on site, the system was running again as specified.The occurrence rate of the mentioned error pattern and the spare part consumption of the affected part was checked.A possible error accumulation or even a systematic error, which would lead to a corrective action of the installed base, could not be determined by the investigation.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected, prolonged hospitalization of the patient or any other person occurred or could be expected.

Brand Name
SENSIS
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH - AT
siemensstrasse 1
forchheim, 91301
GM  91301
MDR Report Key12255852
Report Number3004977335-2021-90949
Device Sequence Number3635225
Product Code OWB
UDI-Device Identifier04056869010137
UDI-Public04056869010137
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K150493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Repair,Inspection
Type of Report Initial,Followup
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10764561
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/28/2021
Supplement Date Received by Manufacturer10/14/2021
Initial Report FDA Received Date07/30/2021
Supplement Report FDA Received Date10/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1